# SDR ASAA2019022728382

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 48,714 hours, 14,320 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Part serial: DD2855045
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 12,945 hours, 3,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMP T/C 78472010 FOUND NR 12 BLADE CU-NI COATING MISSING OUT OF LIMITS NR 1 ENG. GROUNDED - YES. REMOVED AND REPLACED NR 12 BLADE AND NR 24 BLADE , REQUIRES ENGINE VIBRATION SURVEY REF TASK CARD 78472010 FOR SURVEY.
